New convergence theorems for common fixed points of a wide range of nonlinear mappings

Authors

  • T. Ibaraki Department of Mathematics Education, Yokohama National University,79-2 Tokiwadai, Hodogaya, Yokohama 240-850
  • Y. Takeuchi Takahashi Institute for Nonlinear Analysis1-11-11 Nakazato, Minami, Yokohama 232-0063

Abstract

In this article, we present new convergence theorems for common fixed points of a wide range of nonlinear mappings in the Hilbert space setting.

Downloads

Published

2018-12-31

How to Cite

Ibaraki, T., & Takeuchi, Y. (2018). New convergence theorems for common fixed points of a wide range of nonlinear mappings. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 9(2), 95-114. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/505

Issue

Section

Research Article